Autoscopic and drug-induced perceptual disturbances. A case report

D. Aizenberg, I. Modai

Research output: Contribution to journalArticlepeer-review

Abstract

The unique association of autoscopic and toxic hallucinatory phenomena is presented. These two phenomena were clearly differentiated by two clinical aspects - their course of appearance and the patient's attitude. Various conditions affecting the central nervous system have been associated with the autoscopic phenomena. In this case, hallucinatory disturbances were caused by drug intoxication. However, the special features of the autoscopic phenomena were retained and could be clearly distinguished. Psychiatrists should be familiar with the syndrome as lack of clinical recognition might cause wrong treatment decisions - as presented in our patient.

Original languageEnglish
Pages (from-to)237-240
Number of pages4
JournalPsychopathology
Volume18
Issue number5-6
DOIs
StatePublished - 1985
Externally publishedYes

Fingerprint

Dive into the research topics of 'Autoscopic and drug-induced perceptual disturbances. A case report'. Together they form a unique fingerprint.

Cite this